Lingual hyperpigmentation associated with minocycline therapy

@article{Meyerson1995LingualHA,
  title={Lingual hyperpigmentation associated with minocycline therapy},
  author={Martin Meyerson and L. Cohen and Sharon R Hymes},
  journal={Oral surgery, oral medicine, oral pathology, oral radiology, and endodontics},
  year={1995},
  volume={79 2},
  pages={
          180-4
        }
}
Minocycline can cause hyperpigmentation of the conjunctiva, oral mucosa, and skin. Pigmentation of the oral mucosa may also be associated with a variety of endogenous or exogenous factors. Lingual pigmentation may be seen in Addison's disease, amalgam tatoo, malignant melanoma, Peutz-Jegher's syndrome, and other diseases. Two women who had isolated pigmentation of the tongue while taking minocycline are described; no other drug-induced pigmentation of their oral mucosa or skin occurred… CONTINUE READING
Highly Cited
This paper has 73 citations. REVIEW CITATIONS

Citations

Publications citing this paper.
Showing 1-10 of 33 citations

74 Citations

01020'97'02'08'14
Citations per Year
Semantic Scholar estimates that this publication has 74 citations based on the available data.

See our FAQ for additional information.